# SDR ARWA20050607

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 80,732 hours, 17,961 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Unsecure
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED DURING FLIGHT (CLIMBOUT); UNABLE TO FIX; RETURNED TO KMIA.  CLEANED AND RE-SECURED CONNECTORS AT ANTENNA RADOME; PERFORMED TEST RADAR SYSTEM IN ACCORDANCE WITH M/M 34-41-00; NO DUPLICATE FAIL AT THIS TIME.
